# SDR SWIA2021082060526

- Difficulty date: June 15, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 330
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL FLOOR WEB PROTECTOR CORRODED AT F/S330.00       (C-CHECK RO 8/18/2021)    SERVICE DOOR LOWER SILL THRESHOLD ATTATCH FITTING AT F/S 333.00 REPLACED IAW CRJ900 SRM 51-42-06-001-001-A01 AND DWG# SH670-31950 REV-Y. COMPLIED WITH 51-900-1002-SKY. SEE CONTINUE CARD FOR PERTINENT DETAILS
